# SDR 2003FA0001077

- Difficulty date: October 10, 2003
- Submitted: October 22, 2003
- Operation: General aviation
- Propeller: Hartzl HCC2YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: HCC2YR2
- Part serial: AU6095
- Condition: Cracked
- Location: Propeller
- Part time: 7,552 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER HUB CRACKED.
